A continuous-time epidemic model with immigration of infectives is introduced. Systems of difference equations obtained from the continuous-time model by using nonstandard discretization technique are presented. Comparisons between the continuous-time model and its discrete counter-part are made.
Rocky Mountain Mathematics Consortium
Jang, S., & Elaydi, S. (2003). Difference equations from discretization of a continuous epidemic model with immigration of infectives. Canadian Applied Math Quarterly, 11(1), 93-105.
Canadian Applied Math Quarterly